# SDR 96ZZZX5715

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8431Q
- Make and model: Cessna 182P
- Aircraft serial: 18263546
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 07137875
- Condition: Corroded
- Location: Fs 17 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FUSELAGE STA 17.00 RT SIDE WHERE BULKHEAD AND SUPPORT CONNECT TOGETHER BENEATH FLOORBOARD, IT WAS FOUND TO BE BADLY CORRODED IN AN AREA OF ABOUT 4 INCHES IN DIA AND LIGHTER CORROSION FOR ABOUT A 12 INCH DIAMETER.  SUBMITTER STATED THAT SOMETHING WAS SPILLED IN THIS AREA.  THE AIRFRAME HAS NO OTHER CORROSION.
